Show simple item record

dc.contributor.authorTayfur, Gökmen
dc.contributor.authorSingh, Vijay P.
dc.date.accessioned2016-07-12T11:21:27Z
dc.date.available2016-07-12T11:21:27Z
dc.date.issued2004-01
dc.identifier.citationTayfur, G., and Singh, V. P. (2004). Numerical model for sediment transport over nonplanar, nonhomogeneous surfaces. Journal of Hydrologic Engineering, 9(1), 35-41. doi:10.1061/(ASCE)1084-0699(2004)9:1(35)en_US
dc.identifier.issn1084-0699
dc.identifier.urihttp://doi.org/10.1061/(ASCE)1084-0699(2004)9:1(35)
dc.identifier.urihttp://hdl.handle.net/11147/1888
dc.description.abstractSediment transport on surfaces with spatially variable microtopography, roughness, and infiltration was investigated using the diffusion wave equation. An implicit finite-difference scheme together with multivariate Newton's method was employed to solve the equation numerically. The simulation results showed that microtopography and roughness were the dominant factors causing significant spatial variations in sediment concentration. If the spatially varying microtopography was replaced by an average constant slope, the result was an overestimation of the sediment load. On the other hand, when the spatially varying roughness was replaced by the average roughness and the spatially varying infiltration rate by the average infiltration rate, the sediment discharge was not significantly affected. The sedimentograph reached an equilibrium much sooner when a constant infiltration rate was substituted for the time-varying infiltration rate.en_US
dc.language.isoengen_US
dc.publisherAmerican Society of Civil Engineersen_US
dc.relation.isversionof10.1061/(ASCE)1084-0699(2004)9:1(35)en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSediment transporten_US
dc.subjectNonhomogeneous surfacesen_US
dc.subjectSedimentographsen_US
dc.subjectDiffusionen_US
dc.subjectInfiltrationen_US
dc.titleNumerical model for sediment transport over nonplanar, nonhomogeneous surfacesen_US
dc.typearticleen_US
dc.contributor.authorIDTR2054en_US
dc.contributor.institutionauthorTayfur, Gökmen
dc.relation.journalJournal of Hydrologic Engineeringen_US
dc.contributor.departmentIzmir Institute of Technology. Civil Engineeringen_US
dc.identifier.volume9en_US
dc.identifier.issue1en_US
dc.identifier.startpage35en_US
dc.identifier.endpage41en_US
dc.identifier.wosWOS:000187787100004
dc.identifier.scopusSCOPUS:2-s2.0-1642456553
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record